# SDR DUFA20161013002

- Difficulty date: October 11, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N685BA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC685B
- Aircraft time: 33,356 hours, 44,739 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Ground Wire
- Condition: Chafed
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

JUST AFTER BEGINNING HIS DESCENT, THE PILOT NOTICED HIS LEFT WING OVERHEAT LIGHT HAD ILLUMINATED STEADY. FOLLOWING PROCEDURES, THE PILOT CLOSED HIS LEFT BLEED AIR VALVE, TURNED OFF THE LEFT GENERATOR AND EXTENDED THE LANDING GEAR. AFTER A COUPLE OF MINUTES HAD PASSED, THE WING OVERHEAT LIGHT REMAINED ON. FOLLOWING THE PROCEDURE FOR THIS, THE PILOT SHUT DOWN THE LEFT ENGINE AS REQUIRED BY THE FLIGHT MANUAL. THE LIGHT STILL REMAINED ILLUMINATED SO, DUE TO THE WEATHER, THE PILOT DIVERTED TO THE NEAREST AIRPORT AND LANDED.  INVESTIGATION DISCOVERED THAT THIS HAD BEEN A FALSE INDICATION PROBLEM DUE TO A CHAFED WIRE TO GROUND.
